Affordable Access

Access to the full text

Automorphisms of singular three-dimensional cubic hypersurfaces

Authors
  • Avilov, Artem1
  • 1 National Research University Higher School of Economics, Laboratory of Algebraic Geometry, 6 Usacheva str., Moscow, 119048, Russia , Moscow (Russia)
Type
Published Article
Journal
European Journal of Mathematics
Publisher
Springer International Publishing
Publication Date
May 14, 2018
Volume
4
Issue
3
Pages
761–777
Identifiers
DOI: 10.1007/s40879-018-0253-x
Source
Springer Nature
Keywords
License
Yellow

Abstract

We classify three-dimensional singular cubic hypersurfaces with an action of a finite group G, which are not G-rational and have no birational structure of G-Mori fiber space with the base of positive dimension. Also we prove the A5\documentclass[12pt]{minimal} \usepackage{amsmath} \usepackage{wasysym} \usepackage{amsfonts} \usepackage{amssymb} \usepackage{amsbsy} \usepackage{mathrsfs} \usepackage{upgreek} \setlength{\oddsidemargin}{-69pt} \begin{document}$$\mathfrak {A}_{5}$$\end{document}-birational superrigidity of the Segre cubic.

Report this publication

Statistics

Seen <100 times